The Cause Of Fever Up And Down That Never Gets Better?
why my husband’s heat went down if he only took medicine, I went to the doctor 3x to after taking the hot medicine from the doctor the heat dropped and after the hot drug appeared LG, the doctor said what type of medicine is it yes I can’t bear to see my husband like that
Thank you for the question on HealthReplies.com,
Fever is a condition of increasing body temperature above 38 degrees Celsius on measurements using a thermometer. Fever is the body's immune response to viral, bacterial, and parasitic infections. Fever can also occur due to mosquito bite infections, autoimmune disease conditions, malignancy, thyroid gland abnormalities, side effects of treatment can also cause a fever reaction.
Your husband's fever needs to be explored further and an underlying cause is identified. In viral infections, fevers tend to be intermittent so that after consuming a fever-lowering medication, the fever does not disappear immediately. In bacterial infections, fever can also persist after consuming fever-lowering medications until the source of infection is adequately treated.
Typhus is a medical condition caused by Salmonella typhii infection. Typhus is generally transmitted through the consumption of contaminated and unhygienic food and drinks. Some symptoms that can arise from typhus include conditions that increase fever in the evening, abdominal pain, nausea and vomiting, muscle aches, headaches, decreased appetite. The diagnosis of typhus can be established with the help of serological examinations such as Widal or TUBEX after analysis of history taking and physical examination.
It is advisable to consult a doctor regarding further examination and management related to your husband's condition. Treatment can be given inpatient care or outpatient care, can be given fever-lowering drugs, antibiotics to deal with Salmonella infections, as well as other medicines to reduce the symptoms experienced such as nausea and vomiting drugs.
Not recommended to consume self-medication without doctor's instructions, maintain a hygienic intake of food and drinks, avoid eating habits / snacks that are not good, adequate rest.
Hopefully this information can help you,